Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 349158, 14 pages
http://dx.doi.org/10.1155/2010/349158
Research Article

A Hybrid Method for a Countable Family of Multivalued Maps, Equilibrium Problems, and Variational Inequality Problems

1Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
2PERDO National Centre of Excellence in Mathematics, Faculty of Science, Mahidol University, Bangkok 10400, Thailand

Received 26 January 2010; Accepted 21 April 2010

Academic Editor: Binggen Zhang

Copyright © 2010 Watcharaporn Cholamjiak and Suthep Suantai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Watcharaporn Cholamjiak and Suthep Suantai, “A Hybrid Method for a Countable Family of Multivalued Maps, Equilibrium Problems, and Variational Inequality Problems,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 349158, 14 pages, 2010. https://doi.org/10.1155/2010/349158.